# SDR SWAA2024022241605

- Difficulty date: January 16, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-294 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOACTED BETWEEN BS277 TO BS294.5 AND BL0 AT FWD GALLEY AREA 2024-61172<[01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL 0 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5400; SHEET 20 AND REV.-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS277 TO BS294.5 AND BL 0 AT FWD GALLEY AREA IAW B737-800 SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5400; SHEET 20 AND REV.-. SEE INDIVIDUAL SIGN OFF BELOW.
